# SDR R61A20100371

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 5,638 hours, 4,737 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ALL CABIN CEILING LIGHTS WERE INOP.  MAINTENANCE REPOWERED A/C POWER PER EMB AMM AND ALL WAS WORKING NORMALLY.  A/C WAS THEN RETURNED TO SERVICE.
